American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 131 found      Go to page: 1 2 3 4 5

[91] R. Johnson and C. J. Neugebauer. Change of variable results for $A\sb p$- and reverse H\"older ${\rm RH}\sb r$-classes . Trans. Amer. Math. Soc. 328 (1991) 639-666. MR 1018575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Kenneth F. Andersen. Weighted inequalities for maximal functions associated with general measures . Trans. Amer. Math. Soc. 326 (1991) 907-920. MR 1038012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Michael Cowling, Garth Gaudry, Saverio Giulini and Giancarlo Mauceri. Weak type $(1,1)$ estimates for heat kernel maximal functions on Lie groups . Trans. Amer. Math. Soc. 323 (1991) 637-649. MR 967310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Miguel A. Ariño and Benjamin Muckenhoupt. Maximal functions on classical Lorentz spaces and Hardy's inequality with weights for nonincreasing functions . Trans. Amer. Math. Soc. 320 (1990) 727-735. MR 989570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] F. J. Martín-Reyes, P. Ortega Salvador and A. de la Torre. Weighted inequalities for one-sided maximal functions . Trans. Amer. Math. Soc. 319 (1990) 517-534. MR 986694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Russell M. Brown. Area integral estimates for caloric functions . Trans. Amer. Math. Soc. 315 (1989) 565-589. MR 994163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Michael Cowling and Christopher Meaney. On a maximal function on compact Lie groups . Trans. Amer. Math. Soc. 315 (1989) 811-822. MR 958889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Rodrigo Bañuelos and Charles N. Moore. Sharp estimates for the nontangential maximal function and the Lusin area function in Lipschitz domains . Trans. Amer. Math. Soc. 312 (1989) 641-662. MR 957080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Stephen W. Semmes. A criterion for the boundedness of singular integrals on hypersurfaces . Trans. Amer. Math. Soc. 311 (1989) 501-513. MR 948198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Mark Leckband. On the local boundedness of singular integral operators . Trans. Amer. Math. Soc. 308 (1988) 39-56. MR 946428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Martin Schechter. Weighted norm inequalities for potential operators . Trans. Amer. Math. Soc. 308 (1988) 57-68. MR 946429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Eric T. Sawyer. A characterization of two weight norm inequalities for fractional and Poisson integrals . Trans. Amer. Math. Soc. 308 (1988) 533-545. MR 930072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] K. F. Andersen and E. T. Sawyer. Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators . Trans. Amer. Math. Soc. 308 (1988) 547-558. MR 930071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Christopher D. Sogge. On maximal functions associated to hypersurfaces and the Cauchy problem for strictly hyperbolic operators . Trans. Amer. Math. Soc. 304 (1987) 733-749. MR 911093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Michael Cowling and Giancarlo Mauceri. Oscillatory integrals and Fourier transforms of surface carried measures . Trans. Amer. Math. Soc. 304 (1987) 53-68. MR 906805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] B. A. Mair and David Singman. A generalized Fatou theorem . Trans. Amer. Math. Soc. 300 (1987) 705-719. MR 876474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Juan Sueiro. On maximal functions and Poisson-Szeg\H o integrals . Trans. Amer. Math. Soc. 298 (1986) 653-669. MR 860386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] E. Sawyer. Weighted inequalities for the one-sided Hardy-Littlewood maximal functions . Trans. Amer. Math. Soc. 297 (1986) 53-61. MR 849466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] José R. Dorronsoro. Poisson integrals of regular functions . Trans. Amer. Math. Soc. 297 (1986) 669-685. MR 854092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] M. Cowling and G. Mauceri. Inequalities for some maximal functions. II . Trans. Amer. Math. Soc. 296 (1986) 341-365. MR 837816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Francisco J. Ruiz Blasco and José L. Torrea Hernández. Weighted and vector-valued inequalities for potential operators . Trans. Amer. Math. Soc. 295 (1986) 213-232. MR 831197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Richard J. Bagby and Douglas S. Kurtz. A rearranged good $\lambda$ inequality . Trans. Amer. Math. Soc. 293 (1986) 71-81. MR 814913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Shuichi Sato. Maximal functions associated with curves and the Calder\'on-Zygmund method of rotations . Trans. Amer. Math. Soc. 293 (1986) 799-806. MR 816326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Hasse Carlsson, Peter Sjögren and Jan-Olov Strömberg. Multiparameter maximal functions along dilation-invariant hypersurfaces . Trans. Amer. Math. Soc. 292 (1985) 335-343. MR 805966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Hugo Aimar. Singular integrals and approximate identities on spaces of homogeneous type . Trans. Amer. Math. Soc. 292 (1985) 135-153. MR 805957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Andrew G. Bennett. Probabilistic square functions and a priori estimates . Trans. Amer. Math. Soc. 291 (1985) 159-166. MR 797052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Elena Prestini. Variants of the maximal double Hilbert transform . Trans. Amer. Math. Soc. 290 (1985) 761-771. MR 792826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Michael Cowling and Giancarlo Mauceri. Inequalities for some maximal functions. I . Trans. Amer. Math. Soc. 287 (1985) 431-455. MR 768718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Eleonor Harboure, Roberto A. Macías and Carlos Segovia. Boundedness of fractional operators on $L\sp{p}$ spaces with different weights . Trans. Amer. Math. Soc. 285 (1984) 629-647. MR 752495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Sagun Chanillo. Weighted norm inequalities for strongly singular convolution operators . Trans. Amer. Math. Soc. 281 (1984) 77-107. MR 719660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 131 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia